This is what happend http://ssristories.com/index.php...

http://www.cchrint.org/school-shooters/

The mental health industry is expert at "blame the victim" ...

Antidepressants may increase suicidal thoughts or behaviors in some children, teenagers, and young adults, especially within the first few months of treatment or when the dose is changed. Patients on antidepressants and their families or caregivers should watch for new or worsening depression symptoms, unusual changes in behavior, or thoughts of suicide. Such symptoms should be reported to the patient's healthcare provider right away, especially if they are severe or occur suddenly.
Psych meds make good people do bad things
Psychiatric drugs, of course, are well known to cause extremely violent thoughts and behavior in young males. This is actually acknowledged by the FDA and is found in the black-box warnings printed on the packaging for such drugs. In Europe, the prescribing of many such drugs to children and teens is actually illegal. But in the United States, where psychiatric medications have become the "new medicine" for American youth, nobody seems to pay attention to the simple fact that every school shooting we've seen in the last decade has been committed by a young male with a history of treatment with these dangerous mind-altering chemicals...

Now the talking heads on T.V are going to say "what happened" ????

What happened ?? Antidepressants may increase suicidal thoughts or behaviors in some children, teenagers, and young adults, especially within the first few months of treatment or when the dose is changed...

The truth is screaming LET ME OUT !!!